# SDR 2012FA0000671

- Difficulty date: September 19, 2012
- Submitted: October 2, 2012
- Operation: General aviation
- Aircraft: N1528K
- Make and model: Beech A36
- Aircraft serial: E2453
- Aircraft time: 2,941 hours
- Engine: Cont IO550B
- Engine time: 2,941 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 8488216
- Condition: Separated
- Location: Nr 1 Cylinder
- Part time: 2,941 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, PILOT HEARD A BANG/POP SOUND FORWARD OF COCKPIT.  LOST SOME POWER AND RPM.  NOTICED DROP IN NR 1 CYLINDER TEMP ON ENGINE INDICATING SYS. RETURN TO FIELD, NORMAL LANDING.  ACFT SHUTDOWN.  POST FLIGHT INSPECTION REVEALED A HEAD TO BARREL SEPARATION OF THE NR 1 CYLINDER.
